BibTeX record journals/siamam/AdjeridAF95

download as .bib file

@article{DBLP:journals/siamam/AdjeridAF95,
  author       = {Slimane Adjerid and
                  Mohammed Aiffa and
                  Joseph E. Flaherty},
  title        = {High-Order Finite Element Methods for Singularly Perturbed Elliptic
                  and Parabolic Problems},
  journal      = {{SIAM} J. Appl. Math.},
  volume       = {55},
  number       = {2},
  pages        = {520--543},
  year         = {1995},
  url          = {https://doi.org/10.1137/S0036139993269345},
  doi          = {10.1137/S0036139993269345},
  timestamp    = {Wed, 20 May 2020 16:26:16 +0200},
  biburl       = {https://dblp.org/rec/journals/siamam/AdjeridAF95.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics